Limit Theorems for a Class of Additive Functionals of Symmetric Stable Process and Fractional Brownian Motion in Besov-Orlicz Spaces
M. Ait Ouahra, A. Kissami and A. Sghir
DOI : 10.3844/jmssp.2012.506.516
Journal of Mathematics and Statistics
Volume 8, Issue 4
We use the Potter’s Theorem and the tightness criterion in Besov-Orlicz spaces, recently proved, to generalize some limit theorem for occupation times problem of certain self-similar process, namely symmetric stable process of index 1<α≤ and fractional Brownian motion of Hurst parameter 0
© 2012 M. Ait Ouahra, A. Kissami and A. Sghir. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.